Pharmint

AGPAR

, ,

Contact Seller for Price

Shipping is chargable

Agpar Tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, period pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses.

Free shipping on orders over $10000!

  • No-Risk Money Back Guarantee!
  • No Hassle Refunds
  • Secure Payments

- +
Request a Quote
Guaranteed Safe Checkout

Reviews (0)

Vendor Info

More Products

Product Enquiry